# SDR SWAA2018050721729

- Difficulty date: May 5, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 6,117 hours, 2,751 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Accessory Unit
- Part number: 930100002
- Part serial: RP04306
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, WEATHER RADAR FAILED IN FLIGHT WITH ELECTRICAL ODOR.  R&R WEATHER RADAR ACCESSOR PER AMM.
